# SDR ABXA9800205

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5769857613
- Condition: Broken
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OUTBOARD INTERNAL STRUCTURE FITTING BROKEN BETWEEN NR 1 AND NR 2 PYLON.  REPAIRED IAW DC8 SRM 51-1-20D.
